User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kallrath, Josef; Frey, Markus M. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Minimal Surface Convex Hulls of Spheres 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Vietnam Journal of Mathematics 
Year:
2018 
Journal volume:
46 
Journal issue:
Pages contribution:
883-913 
Publisher:
Springer Nature 
E-ISSN:
2305-221X2305-2228 
Date of publication:
05.11.2018 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein